# SDR WRNA200500020

- Difficulty date: August 24, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N821SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- Aircraft time: 50,119 hours, 20,488 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid Valve
- Part number: 221290
- Part serial: MT156
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE IN FLT, CLIMB, LOSS OF GREEN HYDRAULIC SYSTEM FLUID.  AIRCRAFT RETURNED TO AIRFIELD, LANDING NORMAL.  FOUND GREEN SYSTEM EDP SOLENOID VALVE LEAKING.  REMOVED AND REPLACED EDP SOLENOID, OP'S CHECK SATISFACTORY IAW 29-11-32.  AIRCRAFT LANDED OVERWEIGHT.  INSPECTION PERFORMED PER 5-51-11, ALL SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
